# SDR SWI2025F00294

- Difficulty date: December 24, 2024
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N764SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10229
- Aircraft time: 48,328 hours, 32,044 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Rivet
- Condition: Sheared
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H UPPER TRANSCOWL Z STIFFENER RIVETS ARE SHEARED      (C-CHECK RO 3/5/2025)    FABRICATED NEW REPAIR PARTS, AND WET INSTALLED ALL PARTS ON R/H UPPER TRANSCOWL (REPAIR DOUBLER, SHIM, FILLER, EXTERNAL DOUBLER. FAY SURFACES, FILLET SEALED, AND INSTALLED FASTENERS FROM THE EXTERNAL SIDE. REF. REO670-54-21-1697, REV. -- (P1), 2025-01-05.COMPLIED WITH 51-900-1002-SKY
